# SDR AWXA200400019

- Difficulty date: December 27, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1.1875 INCH CRACK WAS FOUND ON FLIGHT COMPARTMENT FLOOR WEB AT FRAME CUTOUT BS 196, LBL 65, WL 207.  MAINTENANCE REMOVED CRACKED WEB AT BS 196, LBL 65, WL 207; FABRICATED A NEW REPLACEMENT WEB IAW DWG 65-45833; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 8.
